# SDR DALA2024010900393

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 74,732 hours, 28,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 AILERON TRIM ACTUATOR ATTACH BRACKET FOUND CRACKED. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/002 00002 C/W LH AILERON TRIM ACTUATOR BEARING SUPPORT ASSY CRACKED LUG ERA 614747-14AD REV ORIG. ENSURED PRI 614747-14AD REV 0 THROUGH 2 MATCHES ERA 614747-14AD REV ORIG. (0144370)
